On the Approximation by Convolution Operators in Homogeneous Banach Spaces of Periodic Functions
Mathematica balkanica, Tome 25 (2011) no. 1-2, p. 39
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2011_25_1-2_a3,
author = {B. Draganov},
title = {On the {Approximation} by {Convolution} {Operators} in {Homogeneous} {Banach} {Spaces} of {Periodic} {Functions}},
journal = {Mathematica balkanica},
pages = {39},
year = {2011},
volume = {25},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2011_25_1-2_a3/}
}
B. Draganov. On the Approximation by Convolution Operators in Homogeneous Banach Spaces of Periodic Functions. Mathematica balkanica, Tome 25 (2011) no. 1-2, p. 39. http://geodesic.mathdoc.fr/item/MABA_2011_25_1-2_a3/